# SDR SWAA2020062290938

- Difficulty date: June 7, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 47,887 hours, 28,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON PASSENGER CABIN SEAT TRACK BS520 LBL45 WL208.  INVESTIGATED MECHANICAL DAMAGE ON SEAT TRACK AT BS 520 LBL45 AND FOUND IT TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK FROM BS 480 TO BS 520 LBL45 IAW DWG 143A5310; DWG 143A5300; AND SRM 51-40-02-0G-0.
